MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP PROGRAMMER; IMPLANTABLE INFUSION PUMP PROGRAMMER

FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP PROGRAMMER; IMPLANTABLE INFUSION PUMP PROGRAMMER
Model Number 12828
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Overdose (1988); Patient Problem/Medical Problem (2688)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint number: (b)(4).
 
Event or Problem Description
It was reported that clinician programmer was malfunctioned resulting in an over infusion and patient hospitalization.

Brand Name
PROMETRA PROGRAMMABLE PUMP PROGRAMMER
Common Device Name
IMPLANTABLE INFUSION PUMP PROGRAMMER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key8864286
Report Number3010079947-2019-00104
Device Sequence Number14087490
Product Code LKK
UDI-Device Identifier00810335020167
UDI-Public010081033502016711170112
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12828
Device Catalogue Number12828
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;